# SDR MASA2020050910061

- Difficulty date: May 9, 2020
- Submitted: May 10, 2020
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 11,632 hours, 8,916 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shimmy Dampener
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG SHIMMY DAMPER CAME APART ON LANDING CAUSING THE MLG TO TURN SLIGHTLY AND UPPER TORQUE LINK CAME IN CONTACT WITH THE NUMBER 2 MLG TIRE CAUSING TIRE TO BURST. A/C IN PROCCESS OF LH MLG REPLACEMENT.
